Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 926217, 8 pages
http://dx.doi.org/10.1155/2009/926217
Research Article

-Kernel Symmetric Matrices

Department of Mathematics, Karpagam College of Engineering, Coimbatore 641032, India

Received 30 March 2009; Accepted 21 August 2009

Academic Editor: Howard Bell

Copyright © 2009 A. R. Meenakshi and D. Jaya Shree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. R. Meenakshi and D. Jaya Shree, “-Kernel Symmetric Matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 926217, 8 pages, 2009. doi:10.1155/2009/926217